Interior derivative estimates for the Kähler-Ricci flow

Morgan Sherman*, Ben Weinkove

*Corresponding author for this work

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

We give a maximum principle proof of interior derivative estimates for the Kähler-Ricci flow, assuming local uniform bounds on the metric.

Original languageEnglish (US)
Pages (from-to)491-501
Number of pages11
JournalPacific Journal of Mathematics
Volume257
Issue number2
DOIs
StatePublished - Jun 2012

Keywords

  • Interior estimates
  • Kähler
  • Ricci flow

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Interior derivative estimates for the Kähler-Ricci flow'. Together they form a unique fingerprint.

  • Cite this